Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Bumpy rash on the penis with purple spots. Due to excessive masturbation?

Yes, about a month ago I was using a public rest room and the tip of my penis touched the bowl. Now I have a bumpy rash on the head. Also the rash seams to be moving down the shaft. Lastly the tip there is some dule pain and a purple spots. I have not had sex in a year so i do think its from that. I m wondering if it could be from masterbating with out any lubricant? Not sure?
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Jun 2013
Hi there ~

Your condition is most likely due to your masturbating without a lubricant. I hope you use a lubricant to masturbate that is effective or get yourself circumcised to help relieve your condition. The rash needs to be seen by a doctor to diagnose what the real problem is. Please visit with you doctor and find out what the real problem is? It could be anything from an allergy to a sexually transmitted disease as you indicate that the tip of your penis touched the toilet bowl. I strongly advise you to visit with a primary care physician as soon as possible.

I hope this helps. Take care and have a lovely day !
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor